List of Articles Published in 1970

B.1970.62.9 Equivalence of a Distribution Problem in a Half Space of a Linear Partial Differential Operator to a Distribution Equation Over {R^(n+1)}
N.L. Maria, Vol. 62, No. 2, June 1970
B.1970.62.8 A Theorem on Implicit Functions
B.K. Lahiri, Vol. 62, No. 2, June 1970
B.1970.62.7 Construction of a Meromorphic Function with given Zeros and Poles (with Assigned Principal Parts)
P.L. Ganguli & A. Ghosh, Vol. 62, No. 2, June 1970
B.1970.62.6 New Concepts in Continuum Mechanics
B.R. Seth, Vol. 62, No. 2, June 1970
B.1970.62.5 On Distribution of Stresses in a Cantilever Containing a Small Circular Elastic Inclusion
P.R. Sengupta, Vol. 62, No. 1, March 1970
B.1970.62.4 Vibration of a Rectangular Parallelopiped of an Orthotropic Elastic Solid
Amarnath Basu Mullick, Vol. 62, No. 1, March 1970
B.1970.62.3 Unsteady Motion of an Infinite Liquid due to Nonuniform Rotation of a Rough Sphere
P.M. Gupta & S.K. Kulshreshtha, Vol. 62, No. 1, March 1970
B.1970.62.24 Shallow Spherical Shells Under Hydrostatic Pressure or Couple Nucleus
A.R. Yacoub & N.O.M. Hanna, Vol. 62, No. 4, December 1970
B.1970.62.23 The Function-Space Properly Associated with a Class of Differential Equations
M. Dutta & S.P. Bhattacharyya, Vol. 62, No. 4, December 1970
B.1970.62.22 Unsteady Hydromagnetic Flow Induced by an Oscillating Disk
Lokenath Debnath, Vol. 62, No. 4, December 1970
B.1970.62.21 On Union Curves and Pseudogeodesics in Finsler Spaces (From the Standpoint of Cartan's Euclidean Connection)
U.P. Singh, Vol. 62, No. 4, December 1970
B.1970.62.20 Drag on a Spheroid Oscillating in an Elastico-Viscous Fluid
S.N. Hirurkar, Vol. 62, No. 4, December 1970
B.1970.62.2 The Influence of the Couple-Stresses on the Stresses in a Rectangular Beam
P.K. De, Vol. 62, No. 1, March 1970
B.1970.62.19 Flow of Viscous Incompressible Fluids through a Tube with Sector of a Circle as Cross-Section
M.L. Rawat, Vol. 62, No. 4, December 1970
B.1970.62.18 On Some Aspects of Abstract Structure of the Theories of Integral Transforms
T.K. Mukherjee & S. Ganguly, Vol. 62, No. 3, September 1970
B.1970.62.17 On a Certain Property of the Cantor Set Under the Steinhaus Transformation of Permutation
N.C. Bose Majumdar & Maitreyee Das Gupta, Vol. 62, No. 3, September 1970
B.1970.62.16 On Sums of Positive Integral Powers
K. Thanigasalam, Vol. 62, No. 3, September 1970
B.1970.62.15 An Application of Picard's Theorem to an Extension of Sine Functional Equations
Hiroshi Haruki, Vol. 62, No. 3, September 1970
B.1970.62.14 Stress Distribution in an Aeolotropic Elastic Semi-Infinite Plate with Parabolic Boundary due to the Normal Pressure Symmetrically Distributed Near the Vertex
Aqeel Ahmed, Vol. 62, No. 3, September 1970
B.1970.62.13 Second Order Subsonic Solution for a Corrugated Circular Cylinder in an Open Throat Wind Tunnel
Kansari Haldar, Vol. 62, No. 3, September 1970